# SDR SIMA20130824004

- Difficulty date: August 24, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 26,857 hours, 22,664 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: 8005701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING TAKEOFF THEY FELT A VIBRATION FROM THE NOSE GEAR AND HEARD A THUMP AFTER ROTATION.  THE TOWER CONFIRMED RUBBER ON THE RUNWAY.  THE CREW DECLARED AN EMERGENCY AND COMPLIED WITH AOM VOL 1 PROCDURES AND LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE. NR 3, R & R RT AND LT NLG WHEEL ASSY AND PERFORMED TIRE TREAD FAILURE INSPECTION/CHECK IAW AMM 05-50-15. R & R ND REPLACED 7 DEGREE SWITCH IAW AMM 32-50-06. OPS CHECK NORMAL. PN 8-527-01, SN 8-527-01 & 80-057-01.  R & R THE NLG RT STEERING ACTUATOR HYD LINE IAW CMM 32-21-10.  THE ACFT WAS RETURNED TO SERVICE.
